# SDR LR7A2012082500395

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 65,596 hours, 38,749 cycles
- Engine: Allsn 501D22A
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Part serial: 2938
- Condition: Faulty
- Location: Fire Detection
- Part time: 15,237 hours, 3,761 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT NR 1 ENGINE FIRE LIGHT ILLUMINATED, SHUTDOWN NR 1 ENGINE.  INSPECTED ENGINE FOR EVIDENCE OF FIRE OR BLEED AIR LEAKAGE, REPLACED NR 1 FIRE CONTROL UNIT IAW SMP581 26-10, LP 34123.
